Nadine Große


Journal publications

Positive mass theorem for some asymptotically hyperbolic manifolds  (with Bernd Ammann).
arXiv: 1502.05227, Abh.Math.Semin.Univ.Hambg. (2017) 87: 165.

L^p-spectrum of the Dirac operator on products with hyperbolic spaces  (with Bernd Ammann).
arXiv: 1405.2830 , Calc.Var. (2016) 55: 127. doi:10.1007/s00526- 016-1046-z

Relations between threshold constants for Yamabe type bordism invariants  (with Bernd Ammann).
arXiv: 1502.05232 , Journ.Geom.Anal. 26(4), 2842-2882, 2016

Complex Generalized Killing Spinors on Riemannian Spin^c manifolds  (with Roger Nakad).
arXiv: 1311.0969, Res.Math. 67(1), 177-195, 2015

Boundary value problems for noncompact boundaries of Spin^c manifolds and spectral estimates  (with Roger Nakad).
arXiv: 1207.4568, Proc.Lond.Math.Soc. 109(4), 946-974, 2014, DOI: 10.1112/plms/pdu026

Invertible Dirac operators and handle attachments on manifolds with boundary  (with Mattias Dahl).
arXiv: 1203.3637, Journ.Top.Anal. 6(3), 339-382, 2014

The Yamabe constant on noncompact manifolds  (with Marc Nardmann).
arXiv: 1206.0610, Journ.Geom.Anal. 24(2), 1092-1125, 2014

The Yamabe equation on manifolds of bounded geometry
arXiv: 0912.4398, Comm.Anal.Geom. 21(5), 957-978, 2013

Sobolev spaces on Riemannian manifolds with bounded geometry: General coordinates and traces  (with Cornelia Schneider ).
arXiv: 1301.2539, Math.Nach. 286(16), 1586-1613, 2013

Solutions of the equation of a spinorial Yamabe-type problem on manifolds of bounded geometry
arXiv: 1004.3387, Comm.Part.Diff.Eq. 37(1), 58-76, 2012

The Hijazi inequality on conformally parabolic manifolds
arXiv: 0804.3878, Diff.Geom.Appl. 29, 838-849, 2011

On a conformal invariant of the Dirac operator on noncompact manifolds
Ann.Glob.Anal.Geom. 30, 407-416, 2006

Preprints

Neumann and mixed problems on manifolds with boundary and bounded geometry  (with Victor Nistor) arXiv: 1703.07228

Sharp eigenvalue estimates on degenerating surfaces  (with Melanie Rupflin) arXiv: 1701.08491

Poincare inequality and well-posedness of the Poisson problem on manifolds with boundary and bounded geometry  (with Bernd Ammann and Victor Nistor) arXiv: 1611.00281

The Yamabe equation on complete manifolds of finite volume
arXiv: 1111.2471,

Theses

Aspects of the Dirac operator on manifolds of bounded geometry Habilitation (2014)

On a spin conformal invariant on open manifolds Doctoral thesis (2008)

A conformal invariant from the Dirac operator on noncompact spin manifolds   Diploma thesis in mathematics (2005)

Orbit structures and invariant theory Master thesis in physics (2005)